Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 55, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 30, 2022, 2:43 PM MDT for 6 counties in Colorado. It took effect at May 31, 2022, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2022, 2:43 PM MDT (20:43 UTC)
- In effect from
- May 31, 2022, 11:00 AM MDT
- Expired
- May 31, 2022, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 2830 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
908 WWUS85 KPUB 302043 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 243 PM MDT Mon May 30 2022 ...A Red Flag Warning remains in effect through 9 PM for gusty winds and low relative humidity for Fire Weather zones 222, 223, 224, and 226 through 237 which includes Fremont county below 8000 feet, the eastern San Juan and La Garita mountains below 9000 feet, the San Luis Valley, and all of the southeast plains... ...A Red Flag Warning has been issued from 11 AM through 9 PM Tuesday for gusty winds and low relative humidity for Fire Weather zones 223 and 224, which includes the San Luis Valley and the eastern San Juan and La Garita mountains... COZ223-224-311245- /O.UPG.KPUB.FW.A.0047.220531T1700Z-220601T0300Z/ /O.NEW.KPUB.FW.W.0055.220531T1700Z-220601T0300Z/ /O.EXT.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 243 PM MDT Mon May 30 2022 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 223 and 224. * Winds...Southwest 25 to 35 mph with gusts up to 60 mph through this evening. Southwest 15 to 25 mph with gusts up to 35 mph on Tuesday. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread through this evening and again on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>237-310300- /O.EXT.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 243 PM MDT Mon May 30 2022 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227...228...229...230...231...232...233...234...235... 236 AND 237... * Affected Area...Fire Weather Zones 222...226...227...228... 229...230...231...232...233...234...235...236 and 237. * Winds...West 25 to 35 mph with gusts up to 55 mph. The strongest gusts will occur south of highway 50. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be very favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
976 WWUS85 KPUB 310258 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 858 PM MDT Mon May 30 2022 ...A Red Flag Warning remains in effect from 11 AM through 9 PM Tuesday for gusty winds and low relative humidity for Fire Weather zones 223 and 224, which includes the San Luis Valley and the eastern San Juan and La Garita mountains... COZ223-224-311900- /O.EXP.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/ /O.CON.KPUB.FW.W.0055.220531T1700Z-220601T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 858 PM MDT Mon May 30 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... * Affected Area...Fire Weather Zones 223 and 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread through this evening and again on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>237-310400- /O.EXP.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 858 PM MDT Mon May 30 2022 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227... 228...229...230...231...232...233...234...235...236 AND 237... No critical fire weather conditions are being observed, therefore the Red Flag Warning has been allowed to expire. $$
565 WWUS85 KPUB 310958 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 358 AM MDT Tue May 31 2022 ...A Red Flag Warning remains in effect from 11 AM this morning through 9 PM this evening for gusty winds and low relative humidity for Fire Weather zones 223 and 224, which includes the San Luis Valley, the eastern San Juan Mountains and La Garita Mountains... COZ223-224-010200- /O.CON.KPUB.FW.W.0055.220531T1700Z-220601T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 358 AM MDT Tue May 31 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... * Affected Area...Fire Weather Zones 223 and 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...near 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread through this evening and again on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
309 WWUS85 KPUB 312051 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 251 PM MDT Tue May 31 2022 ...A Red Flag Warning remains in effect until 9 PM this evening for gusty winds and low relative humidity for Fire Weather zones 223 and 224, which includes the San Luis Valley, the eastern San Juan Mountains and La Garita Mountains... COZ223-224-010300- /O.CON.KPUB.FW.W.0055.000000T0000Z-220601T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 251 PM MDT Tue May 31 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... * Affected Area...Fire Weather Zones 223 and 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
907 WWUS85 KPUB 010235 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 835 PM MDT Tue May 31 2022 COZ223-224-010345- /O.EXP.KPUB.FW.W.0055.000000T0000Z-220601T0300Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 835 PM MDT Tue May 31 2022 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 AND 224... Relative humidity values have started to increase and winds decrease in magnitude, therefore, will allow the Red Flag Warning to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 30, 11:32 AM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 30, 11:32 AM MDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1132 AM MDT Mon May 30 2022
.SHORT TERM...(Today and tonight)
Issued at 338 AM MDT Mon May 30 2022
Key Messages:
1) Strong winds are the main concern today. This in turn will lead
to...
2) ...Red Flag conditions occurring across most of the region,(due
mainly to rapidly decreasing dwpts) and...
3) ...blowing dust over parts of the plains.
Currently...
Short wave was moving over the region at this time. This system was
bringing some light showers to the I-25 corridor region. Otherwise
partly to mostly cloudy skies prevailed across the region. Temps at
3 AM were in the 50s across the plains with 30s and 40s in the
valleys. 20s and 30s prevailed across the mts. Winds were generally
in the 10 to 15 mph range and predominantly from a west to NW
direction.
Today...
The main concern today will be wind. A rather impressive jet is over
the region and once we begin to mix out later this morning winds
will pick up rather quickly from the west across the entire region,
with winds 20 to 30 mph with gusts to 50 by early afternoon. Winds
will continue into the afternoon, although I expect them to
gradually weaken by mid afternoon as the jet weakens and lifts off
to the north. Overall, I anticipate the strongest winds will occur
along and south of US-50.
Given the strong winds and rather low RH values (min RH 10-15%), Red
Flag conditions will once again prevail over most of the fcst area,
and this is reflected with the RED FLAG warning areas across most of
the fcst area. Temps today will be noticeably cooler than yesterday,
with readings about 10F cooler region-wide, however dewpts are going
to tank, with readings decreasing into the single digits and 10s by
afternoon
With the strong winds, areas of blowing dust will be possible,
especially areas south of US50 (over the valleys and plains)
The showers on the plains early this AM will likely be mostly out of
the plains shortly after sunrise. The only areas of precip during
the daylight hours will likely occur across the central mtn areas,
especially in the higher elevations north of Cottonwood Pass.
Tonight...
Early this evening, another cool front will once again come down the
plains. Given the very dry airmass, no precip is expected with this
front, winds will become northerly in the evening, remaining
relatively light through the nighttime hours. Temperatures towards
morning will fall into the 40s most of the plains, with some 30s in
northern El Paso county. in the larger valleys temp will likely fall
to just below freezing, with teens and 20s in the mtns. Dry
conditions are anticipated all areas tonight. \/Hodanish
.LONG TERM...(Tuesday through Sunday)
Issued at 338 AM MDT Mon May 30 2022
A majority of the operational model guidance has converged on a
solution for the middle part of this week, with the GFS being the
outlier. Trended with the NAM and ECMWF, both of which are similar
through Wednesday. Beyond Thursday, models diverge with higher
uncertainty and low forecast confidence continues.
Tuesday into Wednesday...a cold front will have arrived on the
Plains by Tuesday morning, with easterly upslope flow deepening
across the Plains. Upslope flow will slowly moisten across during
the day Tuesday, with showers increasing by mid to late afternoon,
initially over the Palmer Divide. An upper disturbance is
forecast to move across the area Tuesday night into Wednesday.
Most model guidance spreads precipitation south along the Eastern
Mountains Tuesday evening, filling in across the Plains through
Wednesday morning. The big question will be how much rain will
fall. The ECMWF remains the most aggressive, with a period of
heavier rainfall late Tuesday night into Wednesday morning. The
NAM also follows along this path, but not quite as heavy as the
ECMWF. The GFS is the outlier, and continues to be the more
progressive, further north solution, with most showers confined
to the Palmer Divide, and the rest of the Plains drier. Have a
feeling southern Colorado will see rain chances, similar to the
NAM solution.
Out west, for the San Juan Mountains and the San Luis Valley,
dangerous fire weather conditions are forecast for Tuesday, and
may be possible again on Wednesday. Humidity values will fall to
near 10 percent, with southwest winds gusting 35 to 40 mph on
Tuesday. Wednesday remains in question and much will depend on
whether or not moisture spills into the San Luis Valley. Held off
on any fire weather highlights for Wednesday given the
uncertainty.
Temperatures on Tuesday will be mild, with generally 70s expected
across the region. A secondary cold front will drop across the
Plains by Wednesday morning, dropping highs further into the 60s.
If precipitation is widespread and clouds remain in place, its
possible much of the Plains may not make it out of the 50s.
Thursday into Friday...upper level shortwave ridging will shift
eastward across Colorado for the end of the work week. This will
allow temperatures to rebound, with 70s on Thursday, and 80s by
Friday. Weak energy moving through the ridge may spark a few
afternoon and evening showers and thunderstorms over the Mountains
on Thursday. The GFS continues to develop a dryline on the Plains,
with modest instability on Friday. If the dryline develops and
moisture moves northward into the far Eastern Plains, a few strong
to possibly severe storms may be possible Friday afternoon. Given
the uncertainty, confidence in this scenario is low at this time.
Saturday into Monday...high uncertainty exists during this period
of the extended forecast. Much will depend on embedded energy
moving across Colorado in mainly zonal flow. Daily afternoon and
evening showers and thunderstorms may be possible. Temperatures
will remain hot, with upper 80s through the weekend into early
next week. Mozley
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1102 AM MDT Mon May 30 2022
Strong westerly winds will continue to impact the TAF sites
through the afternoon with gusts in the 40 to 45 kt range. Winds
will decrease during the evening but will remain elevated with
gusts in the 25 to 30 kt range through 03z-05z before gusts come
down. A cold front will bring a northerly wind shift at KCOS and
KPUB between 04z and 06z with winds around 10-15 kts expected
overnight. These will veer from the east to southeast Tuesday
morning and some gusts to 20 kts will be possible Tuesday
afternoon beyond the TAF valid window. KALS will see increasing
southerly winds Tuesday with gusts to 25 kts after 17z. Otherwise
periodic VFR cloudiness expected at both KCOS and KPUB, especially
tonight.
-KT
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ222>224-
226>237.
Fire Weather Watch from Tuesday morning through Tuesday evening
for COZ223-224.
&&
SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...KTHazardous weather outlook, May 30, 11:02 AM MDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Mon May 30 2022 COZ058>089-093>099-311715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Mon May 30 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions will continue across the San Luis valley, the central Arkansas River Valley, and all of the southeast plains today. Strong west winds with gusts from 40 to 50 mph will be possible across most of southern Colorado with the strongest gusts occuring south of highway 50. Some localized and sporadic gusts to near 60 mph will be possible across portions of Las Animas, Baca and southern Bent counties through mid afternoon. Areas of blowing dust will be possible across the San Luis Valley and southern portions of the southeast plains south of highway 50. Visibility may drop to around a mile or less in localized areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Critical fire weather conditions due to low humidity values and gusty winds are expected over the San Luis Valley and San Juan Mountains Tuesday and again Wednesday. Widespread showers and thunderstorms will be possible late Tuesday evening over the Palmer Divide, spreading southeast across the Plains Tuesday night into Wednesday. Locally heavy rainfall may be possible. Snow will be confined to elevations above 12000 feet over the Pikes Peak region Tuesday night into Wednesday. Near daily showers and thunderstorms will be possible from Thursday through Sunday, primarily over the mountains. If a dryline can develop Friday afternoon, a few strong storms may be possible near the Kansas border. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over southern portions of the southeast plains today. 31/23
In the hours before
Local storm report, May 30, 11:58 AM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1158 AM MDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM NON-TSTM WND GST 4 E THATCHER 37.54N 104.03W
05/30/2022 M50 MPH LAS ANIMAS CO MESONET
MESONET STATION CCEC2 PINION CANYON.
&&Local storm report, May 30, 1:01 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
101 PM MDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM NON-TSTM WND GST 2 S ALAMOSA 37.43N 105.87W
05/30/2022 M53 MPH ALAMOSA CO ASOS
ASOS STATION KALS ALAMOSA AIRPORT.
&&
MGLocal storm report, May 30, 1:13 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
113 PM MDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM NON-TSTM WND GST 3 ESE HOEHNE 37.27N 104.33W
05/30/2022 M52 MPH LAS ANIMAS CO AWOS
AWOS STATION KTAD TRINIDAD AIRPORT.
&&
MGLocal storm report, May 30, 1:59 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
159 PM MDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM NON-TSTM WND GST 2 NE AGUILAR 37.42N 104.63W
05/30/2022 M55 MPH LAS ANIMAS CO MESONET
MESONET STATION CO031 025N033 AGUILAR.
&&
MGLocal storm report, May 30, 2:05 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM NON-TSTM WND GST 2 S ALAMOSA 37.43N 105.87W
05/30/2022 M59 MPH ALAMOSA CO ASOS
ASOS STATION KALS ALAMOSA AIRPORT.
&&
MGLocal storm report, May 30, 2:31 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
231 PM MDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM NON-TSTM WND GST 9 NNW WALSENBURG 37.75N 104.84W
05/30/2022 M62 MPH HUERFANO CO MESONET
MESONET STATION CO030 025S05910RWS1RHS - 0.4
MI N OF B.
&&
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:00 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| May 30, 4:15 AM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| May 30, 4:38 AM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| May 30, 5:21 AM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.